Pacific Journal of Mathematics

On a stronger version of Wallis' formula.

V. R. Rao Uppuluri

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 183-187.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993964

Mathematical Reviews number (MathSciNet)
MR0203896

Zentralblatt MATH identifier
0158.17806

Subjects
Primary: 62.99

Citation

Rao Uppuluri, V. R. On a stronger version of Wallis' formula. Pacific J. Math. 19 (1966), no. 1, 183--187. https://projecteuclid.org/euclid.pjm/1102993964


Export citation

References

  • [1] J. B. Chassan, A statistical derivation of a pair of trigonometric inequalities, Amer. Math. Monthly 62 (1955), 353-356.
  • [2] H. Cramer, Mathematical Methods of Statistics, Princeton University Press, 1946.
  • [3] D. V. Gokhale, On an inequality for gamma functions,Skandinavisk Aktuarietid- skrift (1962), 213-215.
  • [4] J. Gurland, An inequality satisfied by the gamma function,Skandinavisk Aktuari- etidskrift (1956), 171-172. 5.9On Wallis1 formula, Amer. Math. Monthly 63, (1956), 643-645.
  • [6] E. L. Lehmann, Notes on the Theory of Estimation, University of California Press, 1950.
  • [7] H. B. Mann, An inequality suggested by the theory of statistical inference, Illinois J. Math. 6 (1962), 131-136.
  • [8] I. Olkin, An inequality satisfied by the gamma function, Skandinavisk Aktuarietid- skrift, (1959), 37-39.
  • [9] B. R. Rao, On an analogue of Cramer-Rao inequality, Skandinavisk Aktuarietid- skrift (1959), 213-215.
  • [10] J. V. Uspensky, Introduction to Mathematical Probability, McGraw-Hill, 1937. (See page 37 for the quote.)

See also

  • Corr : V. R. Rao Uppuluri. Correction to: ``On a stronger version of Wallis' formula''. Pacific Journal of Mathematics volume 23, issue 3, (1967), pp. 629-630.